# SDR USAA051419

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 17,313 hours, 17,313 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM Y1292 FROM FRAME 66-68; CORROSION LEVEL 1; TASK JA-260-53500.   REMOVED AND REPLACED IAW SRM 51-72-11.  DEFECT SIZE: 2 INCHES X 4 INCHES.
